Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 752651, 8 pages
http://dx.doi.org/10.1155/2014/752651
Research Article

Parallel Algorithm with Parameters Based on Alternating Direction for Solving Banded Linear Systems

1Department of Applied Mathematics, Xidian University, Xi’an 710071, China
2Department of Applied Mathematics, Xianyang Normal University, Xianyang 712000, China
3Department of Applied Mathematics, Northwestern Polytechnical University, Xi’an 710072, China
4School of Mechanical Engineering, Northwestern Polytechnical University, Xi’an 710072, China

Received 3 December 2013; Accepted 30 January 2014; Published 7 April 2014

Academic Editor: Massimo Scalia

Copyright © 2014 Xinrong Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xinrong Ma, Sanyang Liu, Manyu Xiao, and Gongnan Xie, “Parallel Algorithm with Parameters Based on Alternating Direction for Solving Banded Linear Systems,” Mathematical Problems in Engineering, vol. 2014, Article ID 752651, 8 pages, 2014. https://doi.org/10.1155/2014/752651.